MathSciNet Relay Station
MathSciNet bibliographic data
MR437509 (55 #10434) 12F05
Evans, R. J.; Isaacs, I. M. Fields generated by linear combinations of roots of unity. Trans. Amer. Math. Soc. 229 (1977), 249–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement